Show simple item record

contributor authorYu Xian-Yang;Xu Tao;Heap Michael;Zhou Guang-Lei;Baud Patrick
date accessioned2019-02-26T07:43:36Z
date available2019-02-26T07:43:36Z
date issued2018
identifier other%28ASCE%29GM.1943-5622.0001286.pdf
identifier urihttp://yetl.yabesh.ir/yetl1/handle/yetl/4248956
description abstractThe creep behaviors of stressed rock are of great practical significance because time-dependent deformation processes can lead to stable dissipation of energy, thereby reducing violent rockbursts or outbursts in underground mines. The numerical manifold method (NMM) is an effective approach to studying the nonlinear creep deformation of rock since it involves the continuous deformation of intact rock, as well as the discontinuous deformation of cracked rock. In this paper, the incremental viscoelastoplastic constitutive relation based on the extended Nishihara model (ENM) has been incorporated into the NMM to study creep deformation of stressed rock. First, an incremental viscoelastoplastic NMM formulation was derived to perform the treatments in the NMM. Using a time-step–initial strain method, viscous strain and the large timescales of typical creep were divided into a series of incremental time-step values in the improved NMM program to calculate the creep deformation of rocks. Parameter sensitivity analysis, which can reveal the influence of different parameters on the creep of rocks, was performed for the improved NMM program, and then the improved NMM program was validated against experimental data. Finally, the influence of axial stress and confining pressure on the creep of rocks was investigated. The fact that numerical simulations were in good agreement with experimental results shows that improving the NMM by combining it with the ENM is suitable for modeling the creep behavior of rocks.
publisherAmerican Society of Civil Engineers
titleNumerical Approach to Creep of Rock Based on the Numerical Manifold Method
typeJournal Paper
journal volume18
journal issue11
journal titleInternational Journal of Geomechanics
identifier doi10.1061/(ASCE)GM.1943-5622.0001286
page4018153
treeInternational Journal of Geomechanics:;2018:;Volume ( 018 ):;issue: 011
contenttypeFulltext


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record